# SDR DALA13066215657

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 33,325 hours, 14,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FLANGE OF FRAME AT BS 600 BETWEEN S22-23L.   TRIMMED DENT & REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
